Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 154912, 4 pages
Research Article

Sufficient Conditions for Non-Bazilevič Functions

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China
2School of Business, Central South University, Changsha, Hunan 410083, China

Received 11 July 2013; Accepted 19 September 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Qun-Fa Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qun-Fa Cui, Zhi-Gang Wang, Xiao-Hong Chen, and Feng-Hua Wen, “Sufficient Conditions for Non-Bazilevič Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 154912, 4 pages, 2013. doi:10.1155/2013/154912